# SDR V0XD2018083101

- Difficulty date: August 24, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 35,739 hours, 26,935 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: CN6242082201
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER TR SLIDER INBD AND OUTBD "A" BRACKET CRACKED. CORRECTIVE ACTION: REMOVED AND REPLACED LT UPPER TR SLIDER INBD AND OUTBD "A" BRACKETS IAW SRM 51-42-22 AND 51-42-13.
